ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH WITH IV SET HANGER; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Two products were received for evaluation.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.The complaint of particulate matter could not be confirmed, as visual inspection of both units revealed no black embedded spots on the walls of the drip chamber or elsewhere in the samples.
Event or Problem Description
An event occurred on an unspecified date involving a secondary set, secure lock, with iv set hanger (34 inch).Black spots and debris were found in the drip chamber.There was no reported patient involvement and no reported patient harm.